# SDR FDEA201311132756

- Difficulty date: November 13, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,685 hours, 16,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB75822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SLAT DRIVE MECHANISM ACCESS PANEL 618FB LT FORWARD CUTOUT AREA CRACKED APPROXIMATELY 0.75" AT WS XOS 490.  REPAIRED IAW SRM 57-40-02, FIGURE 202, REPAIR 7, REVISION 53.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 118.
